Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Deturck, Dennis M.; Kazdan, Jerry L.
Some regularity theorems in riemannian geometry. Annales scientifiques de l'École Normale Supérieure, Sér. 4, 14 no. 3 (1981), p. 249-260
Full text djvu | pdf | Reviews MR 83f:53018 | Zbl 0486.53014 | 8 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASENS_1981_4_14_3_249_0

Bibliography

[BJS] L. BERS, F. JOHN and M. SCHECHTER, Partial Differential Equations, John Wiley, 1964 (later reprinted by Amer. Math. Soc.).  MR 29 #346 |  Zbl 0126.00207
[CH] E. CALABI and P. HARTMAN, On the Smoothness of Isometries (Duke Math. J., Vol. 37, 1970, pp. 741-750).
Article |  MR 44 #957 |  Zbl 0203.54304
[C] E. CARTAN, Sur la possibilité de plonger un espace riemannien donné dans un espace euclidien (Ann. Soc. Pol. Math., Vol. 6, 1927, pp. 1-17).  JFM 54.0763.05
[D1] D. DETURCK, Metrics With Prescribed Ricci Curvature [Proceedings of I.A.S. Differential Geometry Seminar, 1979-1980 (to appear in Annals of Math. series)].
[D2] D. DETURCK, Existence of Metrics With Prescribed Ricci Curvature : Local Theory (to appear).
[E] A. EINSTEIN, Näherungsweise Integration der Feldgleichungen der Gravitation (S.-B. Preuss. Akad. Wiss., 1916, pp. 688-696).  JFM 46.1293.02
[FM] A. FISCHER and J. MARSDEN, General Relativity, Partial Differential Equations, and Dynamical Systems (Proc. Symp. Pure Math., Vol. 28 ; Amer. Math. Soc., 1973, pp. 309-327).  MR 53 #11656 |  Zbl 0262.35035
[GW] R. GREENE and H. WU, Embedding of Open Riemannian Manifolds by Harmonic Functions (Ann. Inst. Fourier, Grenoble, Vol. 25, 1975, pp. 215-235).
Numdam |  MR 52 #3583 |  Zbl 0307.31003
[H] P. HARTMAN, On Geodesic Coordinates (American J. Math., Vol. 73, 1951, pp. 949-954).  MR 13,683e |  Zbl 0044.17306
[J] M. JANET, Sur la possibilité de plonger un espace riemannien donné dans un espace euclidien (Ann. Soc. Pol. Math., Vol. 5, 1926, pp. 38-42).  JFM 53.0699.01
[K] J. KAZDAN, Another Proof of Bianchi's Identity in Riemannian Geometry (to appear in Proc. Amer. Math. Soc., 1981).  MR 82b:53026 |  Zbl 0459.53033
[KW] J. KAZDAN and F. WARNER, Curvature Functions for Open 2-Manifolds (Ann. Math., Vol. 199, 1974, pp. 203-219).  MR 49 #7950 |  Zbl 0278.53031
[KN] S. KOBAYASHI and K. NOMIZU, Foundations of Differential Geometry, Vol. I, Interscience, New York, 1964.  Zbl 0119.37502
[L] C. LANCZOS, Ein Vereinfachendes Koordinatensystem für die Einsteinschen Gravitationsgleichungen (Phys. Z., Vol. 23, 1922, pp. 537-539).  JFM 48.1023.01
[M] B. MALGRANGE, Sur l'intégrabilité des structures presque-complexes (Symposia Math., Vol. II, I.N.D.A.M., Rome, 1968, Academic Press, London, 1969, pp. 289-296).  MR 40 #6598 |  Zbl 0186.42504
[Mo] C. MORREY, Jr., Multiple Integrals in the Calculus of Variations (Grund. der Math. Wiss., Vol. 133, Springer-Verlag, New York, 1966).  Zbl 0142.38701
[My] S. D. MYERS, Riemannian Manifolds in the Large (Duke Math. J., Vol. 1, 1935, pp. 39-49).
Article |  Zbl 0011.22502 |  JFM 61.0786.03
[S] M. SPIVAK, A Comprehensive Introduction to Differential Geometry, Vol. 5, Publish or Perish, 1975.  Zbl 0306.53003
Copyright Cellule MathDoc 2014 | Credit | Site Map